Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 608641, 8 pages
http://dx.doi.org/10.1155/2014/608641
Research Article

Growth Theorems for a Subclass of Strongly Spirallike Functions

College of Mathematics and Statistics, Zhoukou Normal University, Zhoukou, Henan 466001, China

Received 8 June 2014; Revised 22 July 2014; Accepted 22 July 2014; Published 12 August 2014

Academic Editor: Francisco J. Marcellán

Copyright © 2014 Yan-Yan Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, Springer, Berlin, Germany, 1983. View at MathSciNet
  2. H. Cartan, “Sur la possibilite d'entendre aux fonctions de plusieurs variables complexes la theorie des fonctions univalents,” in Lecons sur les Fonctions Univalents on Mutivalents, P. Montel, Ed., pp. 129–155, Gauthier-Villar, 1933. View at Google Scholar
  3. R. W. Barnard, C. H. FitzGerald, and S. Gong, “The growth and 1/4-theorems for starlike mappings in Cn,” Pacific Journal of Mathematics, vol. 150, no. 1, pp. 13–22, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Gong, S. K. Wang, and Q. H. Yu, “The growth and 1/4-theorem for starlike mappings on Bp,” Chinese Annals of Mathematics B, vol. 11, no. 1, pp. 100–104, 1990. View at Google Scholar · View at MathSciNet
  5. I. Graham and D. Varolin, “Bloch constants in one and several variables,” Pacific Journal of Mathematics, vol. 174, no. 2, pp. 347–357, 1996. View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. Liu and G. Ren, “The growth theorem for starlike mappings on bounded starlike circular domains,” Chinese Annals of Mathematics B, vol. 19, no. 4, pp. 401–408, 1998. View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Liu and K. P. Lu, “Two subclasses of starlike mappings in several complex variables,” Chinese Annals of Mathematics, vol. 21, no. 5, pp. 533–546, 2000. View at Google Scholar · View at MathSciNet
  8. S. X. Feng and K. P. Lu, “The growth theorem for almost starlike mappings of order α on bounded starlike circular domains,” Chinese Quarterly Journal of Mathematics. Shuxue Jikan, vol. 15, no. 2, pp. 50–56, 2000. View at Google Scholar · View at MathSciNet
  9. T. Honda, “The growth theorem for k-fold symmetric convex mappings,” The Bulletin of the London Mathematical Society, vol. 34, no. 6, pp. 717–724, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. N. I. Mahmudov and M. Eini Keleshteri, “q-extensions for the apostol type polynomials,” Journal of Applied Mathematics, vol. 2014, Article ID 868167, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. E. Merkes and M. Salmassi, “Subclasses of uniformly starlike functions,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 449–454, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Singh, “A subordination theorem for spirallike functions,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 7, pp. 433–435, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  13. K. R. Gurganus, “ϕ-like holomorphic functions in Cn and Banach spaces,” Transactions of the American Mathematical Society, vol. 205, pp. 389–406, 1975. View at Google Scholar · View at MathSciNet
  14. H. Hamada and G. Kohr, “Subordination chains and the growth theorem of spirallike mappings,” Mathematica, vol. 42(65), no. 2, pp. 153–161 (2001), 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. X. Feng, Some classes of holomorphic mappings in several complex variables [Ph.D. thesis], University of Science and Technology of China, Hefei, China, 2004.
  16. S. X. Feng, T. S. Liu, and G. B. Ren, “The growth and covering theorems for several mappings on the unit ball in complex Banach spaces,” Chinese Annals of Mathematics A, vol. 28, no. 2, pp. 215–230, 2007. View at Google Scholar · View at MathSciNet
  17. R. H. Cai and X. S. Liu, “The third and fourth coefficient estimations for the subclasses of strongly spirallike functions,” Journal of Zhanjiang Normal College, vol. 31, pp. 38–43, 2010. View at Google Scholar
  18. H. Hamada and G. Kohr, “The growth theorem and quasiconformal extension of strongly spirallike mappings of type α,” Complex Variables, vol. 44, no. 4, pp. 281–297, 2001. View at Google Scholar · View at MathSciNet
  19. M. Chuaqui, “Applications of subordination chains to starlike mappings in Cn,” Pacific Journal of Mathematics, vol. 168, no. 1, pp. 33–48, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  20. L. V. Ahlfors, Complex Analysis, McGraw-Hill, New York, NY, USA, 3rd edition, 1978. View at MathSciNet